# SDR 9518432767

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND AFT TWO LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRING ON CENTER LIGHT AND RECONNECTED AFT LIGHT ASSEMBLY, CHECKED OK.
